# SDR 2022FA0000224

- Difficulty date: April 21, 2022
- Submitted: April 22, 2022
- Operation: General aviation
- Aircraft: N302CJ
- Make and model: Cessna 525A
- Aircraft serial: 525A0302
- Aircraft time: 6,106 hours, 4,892 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NLG FELL OUT OF UPLOCK HOOK DURING CRUISE FLIGHT. REPOSITIONED NLG UPLOCK ROLLER BRACKET ASSY IAW CESSNA CITATION 525A CMM CHAPTER 32-20-00.
